Alert archive / Kentucky / Special Weather Statements in 2017

Special Weather Statement, NWS Jackson, KY

June 14, 2017Knott County, Letcher County, Kentucky

NWS Jackson, KY issued this special weather statement at Jun 14, 2017, 4:21 PM EDT for Knott County, Letcher County, Kentucky. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 14, 2017, 4:21 PM EDT (20:21 UTC)
Expired
Jun 14, 2017, 5:00 PM EDT
In force
39 min
Issued by
NWS Jackson, KY

Counties Knott County, KY, Letcher County, KY

The radar

The Jackson,KY radar (KJKL), 63 km from the middle of the area, began a volume at 20:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.4 hours before the alert went out and 259 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2017-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 175 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2017-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -54 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
175 J/kg
Mixed-layer CIN
-193 J/kg
Mixed-layer LCL
1080 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
-54 m²/s²
0-3 km storm-relative helicity
-35 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

823 
WWUS83 KJKL 142021
SPSJKL

Special Weather Statement
National Weather Service JACKSON KY
421 PM EDT WED JUN 14 2017

KYZ113-118-142100-
Knott-Letcher-
421 PM EDT WED JUN 14 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN LETCHER AND
SOUTHEASTERN KNOTT COUNTIES...

At 420 PM EDT, a strong thunderstorm was located over Nealy, or 7
miles southeast of Hindman, moving south at 5 mph.

Torrential downpours, frequent lightning, wind gusts as high as 30 
to 40 mph, and pea to nickel size hail are possible with these 
storms.

Locations impacted include...
Whitesburg, Hindman, Letcher, Bath, Jenkins, Fleming-Neon, Pippa
Passes, Blackey, Winters, Cody, Horn, Van, Pine Top, Leburn, Carr
Creek, Isom, Premium, Beefhide, Cromona and Nealy.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3714 8268 3710 8301 3737 8297 3739 8275
      3735 8276 3731 8275 3731 8273 3729 8271
      3727 8273 3726 8272 3726 8271 3723 8268
      3725 8263 3719 8258
TIME...MOT...LOC 2020Z 354DEG 7KT 3727 8287 

$$

JP

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this special weather statement went out at Jun 14, 3:09 PM EDT, 1 hour 12 minutes earlier.

Area forecast discussion, Jun 14, 3:09 PM EDT, 1 hour 12 minutes before
AREA FORECAST DISCUSSION
National Weather Service Jackson KY
309 PM EDT Wed Jun 14 2017

.UPDATE...
Issued at 225 PM EDT WED JUN 14 2017

Forecast appears on track for the most part. HRRR also appears to
have a little better handle on convection this afternoon. A
relatively wide band of isolated to scattered convection
stretching from up around CVG southeastward to around TYS is
rotating through the area. In general today's storms seem to be a
bit more docile than 24 hours ago. For now tweaked grids towards
latest hourly trends and will continue met watch.

UPDATE Issued at 1115 AM EDT WED JUN 14 2017

An area of showers and thunderstorms in southwest Ohio has
produced an outflow boundary that is moving southward through our
forecast area. This boundary has pushed just south of Interstate
64 and is weakening but has still managed to kick off additional
showers and thunderstorms, though temporary in nature. It may
reach the Mountain Parkway by mid-day and could become the focus
of more widespread convection later this afternoon. A second area
of activity has been affecting several of our southern counties,
generally south of the Hal Rogers Parkway. Rainfall rates have not
been impressive. But this activity has been only inching its way
to the southeast and has also been backbuilding. Went ahead and
issued an advisory just in case, especially since a few locations
down there got hit hard yesterday.

HRRR has been fairly consistent developing convection in a north
to south orientation just to the west of the I-75 corridor by
early afternoon, then brings it eastward through the mid and late
afternoon. Have fine tuned PoPs towards this line of thinking.
Also updated grids for hourly trends and removed morning fog.
Finally, freshened up the zones to remove morning wording.

UPDATE Issued at 609 AM EDT WED JUN 14 2017

A couple of isolated showers are still traversing eastern
Kentucky. As we move into the daylight hours, clouds are already
starting to develop and grow. Expect that coverage will begin
increasing over the next couple of hours as we continue to heat.
Went ahead and adjusted pops a bit based on latest radar trends,
lowering to isolated over the next couple of hours before
increasing to scattered. Also made some adjustments to the fog
forecast based on the ongoing conditions. Overall this results in
very little impacts to the ongoing forecast package. Loaded in the
latest observations for the temps, dew points, and winds to make
sure the near term forecast is on track with current conditions.
All changes have been published and sent to NDFD/web.

&&

.SHORT TERM...(Today through Thursday)
Issued at 434 AM EDT WED JUN 14 2017

A strong upper level low pressure system, and resulting surface low
are currently slowly edging northeast into south central Canada,
with a surface warm front extending southeast and located just
northeast of Kentucky. With the associated cold front to our west
and an upper level ridge in place to our southeast, we continue to
be in prime position for strong S to SW flow across the region. This
will continue to supply warm moist/muggy air to the state, with well
above normal temperatures persisting, and will also provide fuel for
showers and thunderstorms. Several weak disturbances will also move
near the region today, one in the midwest, one to our north, and one
due east. These will help to trigger convection throughout the day.
As was the case yesterday, PWAT values are quite high throughout the
day , above 1.75, with fairly light steering flow. The freezing
level remains quite high, so think this will mainly be a heavy
rain/lightning event, with slow moving cells expected. Can't rule
out some isolated flooding concerns, especially for locations that
see multiple rounds of cells, or that have already been inundated
with rains from yesterday.

Given that these storms will be in large part diurnally driven,
expect convection to quickly taper off during the evening. However
with such an unstable moist airmass in place, can't rule out some
isolated storms continuing into the overnight as well. Showers and
thunderstorms will then pick back up during the day Thursday. An
uptick in activity is expected during the afternoon/evening as a
shortwave develops and deepens across the region in addition to the
diurnal component. Numerous to definite showers and thunderstorms
are therefore in store during this time, with highest pops across
the far NE portion of the state.  Instability parameters and PWATs
look good, so can't rule out some strong to severe activity during
this time as well.

.LONG TERM...(Friday through Wednesday)
Issued at 310 PM EDT WED JUN 14 2017

The extended portion of the forecast begins on Friday with the
upper level pattern having the most active and progressive region
over the northern CONUS. By Sunday, this pattern begins to
transition into a ridge to trough pattern as a strong shortwave
tracks across the northern Plains into the Great Lakes. By Monday,
this trough digs south into the OH valley. For the most part, the
weather will remain active for eastern Kentucky through most of
the extended. In the lowers levels of the atmosphere, high
pressure over the southeast will continue to bring tropical
moisture northward into eastern Kentucky. This combined with
diurnal trends and mesoscale boundaries from previous days
afternoon convection, will lead to afternoon showers and
thunderstorms developing each day with maximum pop chances in the
late afternoon into the evening and ending shortly after 00Z each
day for Friday and Saturday.

By Sunday, the mentioned shortwave tracking into the Great Lakes
will push a cold front southeast into the Ohio Valley. This will
bring the best chance for showers and thunderstorms Sunday
afternoon and into Monday afternoon with the last of the precip
exiting by Monday night. Model soundings suggest a chance for
strong storms Sunday afternoon but this will hinge on the amount
of forcing left from the front as it tracks southeast. By Tuesday,
a brief break in between weather features will make for dry
weather in eastern Kentucky before the next wave moves into the
area by Tuesday night. Overall, expect a wet and active extended.

&&

.AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon)
ISSUED AT 225 PM EDT WED JUN 14 2017

A relatively large band of showers and thunderstorms is rotating
across the area this afternoon. While these have been some heavy
rainers, they seem a bit less intensive than yesterday's storms.
So our typical summer like pattern will continue with mainly
scattered showers and thunderstorms during the afternoon and
evening. Locations that pick up the most rain will likely
experience some type of overnight fog. A disturbance will be
moving through the region by this time tomorrow. So after a break
in the convection through the overnight, showers and
thunderstorms will refire tomorrow. Winds will be light, becoming
more southwesterly through the day Thursday.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...RAY
SHORT TERM...JMW
LONG TERM...SHALLENBERGER
AVIATION...RAY
Hazardous weather outlook, Jun 14, 4:00 PM EDT, 21 minutes before
Hazardous Weather Outlook
National Weather Service Jackson KY
400 PM EDT Wed Jun 14 2017

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-152300-
Fleming-Montgomery-Bath-Rowan-Estill-Powell-Menifee-Rockcastle-
Jackson-Pulaski-Laurel-Wayne-McCreary-Whitley-Knox-Bell-Harlan-
Elliott-Morgan-Johnson-Wolfe-Magoffin-Floyd-Lee-Breathitt-Knott-
Owsley-Perry-Clay-Leslie-Letcher-Martin-Pike-
Including the cities of Flemingsburg, Camargo, Jeffersonville,
Mount Sterling, Owingsville, Morehead, Irvine, Ravenna,
Clay City, Stanton, Frenchburg, Brodhead, Mount Vernon, McKee,
Annville, Burnside, Somerset, London, Monticello, Stearns,
Whitley City, Corbin, Williamsburg, Barbourville, Middlesboro,
Pineville, Cumberland, Harlan, Sandy Hook, West Liberty,
Paintsville, Campton, Salyersville, Prestonsburg, Wheelwright,
Beattyville, Jackson, Hindman, Pippa Passes, Booneville, Hazard,
Manchester, Hyden, Jenkins, Whitesburg, Inez, Coal Run,
Elkhorn City, Pikeville, and South Williamson
400 PM EDT Wed Jun 14 2017

This hazardous weather outlook is for portions of eastern Kentucky.

.DAY ONE...Tonight.

Thunderstorms are possible late this afternoon into the evening.
Some storms could produce gusty winds and heavy rainfall, which
could lead to isolated instances of flooding, especially for areas
that received heavy rain yesterday or where storms move
repeatedly over the same location.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Thunderstorms will be possible at times from Thursday through
Monday night.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report any instances of flooding and
wind damage this evening.

JMW/RAY

In the hours before

Special weather statement, Jun 14, 2:41 PM EDT, 1 hour 40 minutes before
Special Weather Statement
National Weather Service JACKSON KY
241 PM EDT WED JUN 14 2017

KYZ111-112-114-141915-
Lee-Breathitt-Owsley-
241 PM EDT WED JUN 14 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN OWSLEY...WESTERN
BREATHITT AND EASTERN LEE COUNTIES...

At 240 PM EDT, a strong thunderstorm was located over Athol, or 7
miles east of Beattyville, moving southeast at 10 mph.

Torrential downpours, frequent lightning, wind gusts as high as 30 to
40 mph, and pea size hail are possible with this storm.

Locations impacted include...
Jackson, Beattyville, Fincastle, White Ash, Fillmore, Grass,
Copebranch, Noctor, Lerose, War Creek, Vada, Elkatawa, Inverness,
Tallega, Haddix, Belle Point, Enoch, Crockettsville, Saldee and
Monica.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3757 8376 3768 8366 3764 8353 3764 8349
      3762 8349 3763 8345 3759 8326 3737 8344
      3738 8345 3737 8347 3738 8348 3736 8349
TIME...MOT...LOC 1840Z 305DEG 10KT 3756 8356

JP
Special weather statement, Jun 14, 2:52 PM EDT, 1 hour 29 minutes before
Special Weather Statement
National Weather Service JACKSON KY
252 PM EDT WED JUN 14 2017

KYZ058>060-111-141930-
Menifee-Lee-Estill-Powell-
252 PM EDT WED JUN 14 2017

...A STRONG THUNDERSTORM WILL AFFECT POWELL...ESTILL...SOUTHWESTERN
MENIFEE AND WESTERN LEE COUNTIES...

At 251 PM EDT, a cluster of strong thunderstorms centered over North
Irvine, or over Irvine, moving southeast at 15 mph.

Torrential downpours, frequent lightning, wind gusts as high as 30
to 40 mph, and pea size hail are possible with this storm.

Locations impacted include...
Stanton, Irvine, Clay City, Ravenna, Campsites in the Indian Creek
area of the Daniel Boone National Forrest, Pilot, Bowen, Kimbrell,
Rice Station, Kings Station, Pinnacle, Calloway Crossing, Wiseman
Crossing Station, Virden, Winston, Patsey, Wisemantown, Vaughns Mill,
Hardwick and Weedon.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3792 8356 3772 8371 3771 8370 3750 8380
      3769 8409 3778 8411 3781 8408 3782 8410
      3781 8412 3782 8412 3784 8410 3782 8407
      3785 8406 3784 8400 3787 8403 3787 8402
      3792 8399 3790 8382
TIME...MOT...LOC 1851Z 301DEG 13KT 3773 8395

JP
Special weather statement, Jun 14, 3:07 PM EDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service JACKSON KY
307 PM EDT WED JUN 14 2017

KYZ060-106-108-109-111-112-141945-
Menifee-Lee-Breathitt-Magoffin-Morgan-Wolfe-
307 PM EDT WED JUN 14 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN MORGAN...
SOUTH CENTRAL MENIFEE...NORTHERN BREATHITT...WESTERN MAGOFFIN...
NORTHEASTERN LEE AND WOLFE COUNTIES...

At 306 PM EDT, radar indicated strong thunderstorms located along a
line extending from Stella to Sellars to Hazel Green to Red River
Gorge. Movement was southeast at 15 mph.

Torrential downpours, frequent lightning, wind gusts as high as 35
to 45 mph, and pea to nickel size hail are possible with these
storms.

Locations impacted include...
Salyersville, Campton, Simpson, Lewis, Burkhart, Lexie, Leeco, Pine
Ridge, Wonnie, Kernie, High Falls, Lane, Sewell, Whisman, Malaga,
Lizzielane, Jenson, Seiltz, Conley Station and Ova.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3785 8349 3786 8342 3781 8310 3757 8299
      3761 8320 3758 8327 3760 8348 3767 8365
      3756 8377 3772 8372 3772 8371 3773 8369
      3788 8360
TIME...MOT...LOC 1906Z 320DEG 12KT 3775 8315 3778 8334 3777 8343 3781
8361

JP
Special weather statement, Jun 14, 3:28 PM EDT, 53 minutes before
Special Weather Statement
National Weather Service JACKSON KY
328 PM EDT WED JUN 14 2017

KYZ050-058>060-111-142015-
Montgomery-Menifee-Lee-Estill-Powell-
328 PM EDT WED JUN 14 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT POWELL...SOUTHEASTERN
MONTGOMERY...ESTILL...MENIFEE AND NORTH CENTRAL LEE COUNTIES...

At 327 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Levee to Iron Mound to near Richmond.
Movement was east at 15 mph.

Torrential downpours, frequent lightning, wind gusts as high as 35
to 45 mph, and pea to nickel size hail are possible with these
storms.

Locations impacted include...
Stanton, Irvine, Frenchburg, Jeffersonville, Camargo, Clay City,
Ravenna, Campsites in the Indian Creek area of the Daniel Boone
National Forrest, Pilot, Clay Lick, Levee, Bowen, Cornwell, Leeco,
Kimbrell, Rothwell, Rice Station, Kings Station, Fagan and Calloway
Crossing.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3802 8349 3772 8371 3771 8369 3767 8371
      3765 8411 3774 8408 3778 8411 3780 8408
      3782 8410 3781 8412 3782 8411 3784 8408
      3782 8407 3785 8406 3784 8400 3787 8403
      3787 8402 3792 8399 3793 8397 3798 8399
TIME...MOT...LOC 1927Z 290DEG 15KT 3797 8392 3782 8405 3779 8427

JP
Special weather statement, Jun 14, 3:42 PM EDT, 39 minutes before
Special Weather Statement
National Weather Service JACKSON KY
342 PM EDT WED JUN 14 2017

KYZ107-109-110-112-113-119-120-142030-
Breathitt-Martin-Floyd-Pike-Knott-Johnson-Magoffin-
342 PM EDT WED JUN 14 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN MARTIN...
SOUTHERN JOHNSON...NORTH CENTRAL KNOTT...FLOYD...NORTHEASTERN
BREATHITT...NORTHWESTERN PIKE AND SOUTHEASTERN MAGOFFIN COUNTIES...

At 341 PM EDT, radar indicated strong thunderstorms located along a
line extending from near Odds to Cliff to near Brainard to
Hendricks. Movement was southeast at 15 mph.

Torrential downpours, frequent lightning, wind gusts as high as 35
to 45 mph, and pea to nickel size hail are possible with these
storms.

Locations impacted include...
Pikeville, Prestonsburg, Salyersville, Mason, Estill, Coal Run
Village, Martin, Allen, Meta, Oaklawn Estates, Bammer, Vail,
Handshoe, Davella, Lancer, Piso, Burning Fork, West Royalton Station,
Blue Moon and Blue River.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3750 8247 3747 8262 3744 8300 3774 8318
      3776 8281 3784 8263 3773 8231 3767 8229
      3767 8227
TIME...MOT...LOC 1941Z 305DEG 14KT 3776 8264 3768 8277 3764 8290 3769
8312

JP
Special weather statement, Jun 14, 4:21 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service JACKSON KY
421 PM EDT WED JUN 14 2017

KYZ113-118-142100-
Knott-Letcher-
421 PM EDT WED JUN 14 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN LETCHER AND
SOUTHEASTERN KNOTT COUNTIES...

At 420 PM EDT, a strong thunderstorm was located over Nealy, or 7
miles southeast of Hindman, moving south at 5 mph.

Torrential downpours, frequent lightning, wind gusts as high as 30
to 40 mph, and pea to nickel size hail are possible with these
storms.

Locations impacted include...
Whitesburg, Hindman, Letcher, Bath, Jenkins, Fleming-Neon, Pippa
Passes, Blackey, Winters, Cody, Horn, Van, Pine Top, Leburn, Carr
Creek, Isom, Premium, Beefhide, Cromona and Nealy.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3714 8268 3710 8301 3737 8297 3739 8275
      3735 8276 3731 8275 3731 8273 3729 8271
      3727 8273 3726 8272 3726 8271 3723 8268
      3725 8263 3719 8258
TIME...MOT...LOC 2020Z 354DEG 7KT 3727 8287

JP

The office that day

Everything else NWS Jackson, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 9:05 PM EDTAreal Flood AdvisoryJKLMcCreary, Pulaski, Wayne3 hr
Jun 14, 9:51 AM EDTAreal Flood AdvisoryJKLHarlan, Leslie3 hr
Jun 14, 11:38 AM EDTAreal Flood AdvisoryJKLBell, Knox, Laurel, McCreary, Whitley3 hr
Jun 14, 1:20 PM EDTSpecial Weather StatementJKLMcCreary25 min
Jun 14, 1:26 PM EDTSpecial Weather StatementJKLClay34 min
Jun 14, 2:41 PM EDTSpecial Weather StatementJKLLee34 min
Jun 14, 2:52 PM EDTSpecial Weather StatementJKLEstill, Powell38 min
Jun 14, 3:07 PM EDTSpecial Weather StatementJKLLee, Magoffin, Wolfe38 min
Jun 14, 3:16 PM EDTSevere Thunderstorm WarningJKLBreathitt, Magoffin, Menifee, Morgan, Wolfe44 min
Jun 14, 3:28 PM EDTSpecial Weather StatementJKLEstill, Menifee, Powell47 min
Jun 14, 3:42 PM EDTSpecial Weather StatementJKLFloyd, Magoffin, Martin48 min
Jun 14, 4:06 PM EDTAreal Flood AdvisoryJKLBreathitt, Floyd, Magoffin114 min
Jun 14, 4:44 PM EDTFlash Flood WarningJKLBreathitt, Magoffin91 min
Jun 14, 5:28 PM EDTAreal Flood AdvisoryJKLKnott, Letcher3 hr
Jun 14, 5:49 PM EDTAreal Flood AdvisoryJKLRockcastle116 min

Nearby

Special Weather Statements in Kentucky, 2017Every special weather statement in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.